HKRMS taxon details
Psammobiidae J. Fleming, 1828
- Genus Asaphis Modeer, 1793
- Genus Gari Schumacher, 1817
- Genus Hiatula Modeer, 1793
- Genus Nuttallia Dall, 1898
- Genus Psammobia Lamarck, 1818 accepted as Gari Schumacher, 1817 (unaccepted > junior subjective synonym)
- Genus Soletellina Blainville, 1824 accepted as Hiatula Modeer, 1793
marine, brackish
Not documented
MolluscaBase eds. (2024). MolluscaBase. Psammobiidae J. Fleming, 1828. Accessed through: Astudillo, J. C.; Williams, G. A.; Leung, K. M. Y.; Cannicci, S.; Yasuhara, M.; Yau, C.; Qiu, J-W.; Ang, P. O.; To, A. W. L.; Shea, S. K. H. (Eds.) (2024) Hong Kong Register of Marine Species at: https://www.marinespecies.org/hkrms/aphia.php?p=taxdetails&id=237 on 2025-04-04
Astudillo, J. C.; Williams, G. A.; Leung, K. M. Y.; Cannicci, S.; Yasuhara, M.; Yau, C.; Qiu, J-W.; Ang, P. O.; To, A. W. L.; Shea, S. K. H. (Eds.) (2025). Hong Kong Register of Marine Species. Psammobiidae J. Fleming, 1828. Accessed at: https://www.marinespecies.org/hkrms/aphia.php?p=taxdetails&id=237 on 2025-04-04
context source (PeRMS)
Paredes, C.; Cardoso, F.; Santamaría, J.; Esplana, J.; Llaja, L. (2016). Lista anotada de los bivalvos marinos del Perú. <em>Revista peruana de biología.</em> 23(2), 127-150., available online at http://www.scielo.org.pe/scielo.php?script=sci_arttext&pid=S1727-99332016000200006 [details]
additional source Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]
redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]
additional source Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]
redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]



